# SDR SWAA2023101295566

- Difficulty date: August 30, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 37,275 hours, 17,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500I AND STR19R AT FWD CARGO COMPARTMENT 2023-549882<[01] TOOL USED DIGITAL CALIPER P/N:DIGITAL 150; S/N: AE-412597; DUE DATE: 27-MAR-24.;[02] REPLACED GUSSET LOCATED BS500I AND STR19R AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 143A7902; SHEET 257; REV B. SEE INDIVIDUAL SIGNS-OFF BELOW.;[03] TASK CARD COMPLETED  REPLACED GUSSET LOCATED BS500I AND STR19R AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 143A7902; SHEET 257; REV B. SEE INDIVIDUAL SIGNS-OFF BELOW. RII
